pediatrician-icon
By Mistake gave Gelesil liquid
Hello my daughter is 1 year old,by mistake i gave her Gelesil liquid of adults .what should we do please suggest.
25 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

If possible than mention the quantity... Anyway it won't be causing any problem
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
How much .u gave . She may have loose stools or motions. Just observe sweating or irritability
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Not much problem.... it's just an antacid
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.